EMIS ELibM Electronic Journals Journal of Lie Theory
Vol. 13, No. 1, pp. 1--6 (2003)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



On the Multiplier of a Lie Algebra

Bill Yankosky

Bill Yankosky
Department of Mathematics
North Carolina Wesleyan College
Rocky Mount, NC 27804

Abstract: Under fairly general conditions, we extend the 5-sequence of cohomology for nilpotent Lie algebras a step further. We then derive some consequences of the construction.

Full text of the article:

Electronic fulltext finalized on: 22 Nov 2002. This page was last modified: 3 Jan 2003.

© 2002 Heldermann Verlag
© 2002--2003 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition